×

Abelian quotients of the mapping class group of a 2-manifold. (English) Zbl 0191.22401


Keywords:

topology
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Joan S. Birman, Automorphisms of the fundamental group of a closed, orientable 2-manifold, Proc. Amer. Math. Soc. 21 (1969), 351 – 354. · Zbl 0175.50103
[2] Helmut Klingen, Charakterisierung der Siegelschen Modulgruppe durch ein endliches System definierender Relationen, Math. Ann. 144 (1961), 64 – 82 (German). · Zbl 0099.28803
[3] W. B. R. Lickorish, A finite set of generators for the homeotopy group of a 2-manifold, Proc. Cambridge Philos. Soc. 60 (1964), 769 – 778. · Zbl 0131.20801
[4] Wilhelm Magnus, Über Automorphismen von Fundamentalgruppen berandeter Flächen, Math. Ann. 109 (1934), no. 1, 617 – 646 (German). · Zbl 0009.03901
[5] Wilhelm Magnus, Abraham Karrass, and Donald Solitar, Combinatorial group theory: Presentations of groups in terms of generators and relations, Interscience Publishers [John Wiley & Sons, Inc.], New York-London-Sydney, 1966. · Zbl 0138.25604
[6] David Mumford, Abelian quotients of the Teichmüller modular group, J. Analyse Math. 18 (1967), 227 – 244. · Zbl 0173.22903
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.